# SDR CA960311020

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 2437 · DC Indicating System
- Part: Ammeter
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN)BATTERY FAILURE AS IN SDR 960311021 WAS NOT INDICATED BY THE AMMETER.
